# SDR SWIA2024112710

- Difficulty date: November 10, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N167SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000616
- Aircraft time: 20,409 hours, 12,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR BEAM CORRODED AT SEAT TRACK EXTRUSION BETWEEN FRAMES 19 - 20     (C-CHECK RO 11/27/2024)    REMOVED CORROSION ON THE L/H FLOOR BEAM AT SEAT TRACK EXTRUSION BETWEEN FRAMES 19 - 20 BY BLENDING REF: EMB SRM 51-10-03, FOUND TO BE 100% MATERIAL LOSS OUT OF LIMITS. REF: EMB SRM 53-10-10/AD01 TOOL ID # TC1-7472 EXP: 01-23-25, NO CHANGE TO WEIGHT AND BALANCE
